# SDR SWAA2022020110636

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA767 PLUS 4' FLOOR PANEL SPLICE HAS CORROSION. / REMOVED CORROSION AT AFT CARGO BAY STA 767+4' FLOOR PANEL SPLICE IAW SRM 51-10-02-0G-0 FOUND TO 100% OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SPLICE PN: 146A9401-4 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV A TAG A27911
